MathSciNet Relay Station
MathSciNet bibliographic data
MR1374204 (97a:35158) 35L70 (35Q72 73C50 73D35)
Sideris, Thomas C. The null condition and global existence of nonlinear elastic waves. Invent. Math. 123 (1996), no. 2, 323–342.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement